MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Pt ordered for 3g ampicillin sulbactam to be reconstituted using vial to bag adapter.After hanging the medication, noted the drug was leaking from around the adapter and down the glass vial.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
one baxter parkway
deerfield IL 60015
MDR Report Key20189170
Report Number20189170
Device Sequence Number8069989
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot Number2311164US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/24/2024